# SDR ZZDA2012152

- Difficulty date: February 6, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORMER LOWER LEG, STA 927, LONG L29L TO L29R, CORROSION.  ACCOMPLISHED FORMER LOWER LEG SPLICE REPAIR PER B717 SRM 53-00-06.
